MathSciNet Relay Station
MathSciNet bibliographic data
MR2673989 60G07 (60F05 60F15 60G42 60J10 60J27)
Menshikov, Mikhail V.; Wade, Andrew R. Rate of escape and central limit theorem for the supercritical Lamperti problem. Stochastic Process. Appl. 120 (2010), no. 10, 2078–2099.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement